Makale
Tam Makale
Uluslararası
2013
Some Fixed Point Results for Uniformly Quasi Lipschitzian Mappings in Convex Metric Spaces
Journal of Nonlinear Analysis and Optimization
Cilt 4 · Sayı 2 · ss. 143–148 · 01.01.2013
Atıf için künye
Yıldırım, İ., Safeer Hussain, K., & Özdemir, M. (2013). Some Fixed Point Results for Uniformly Quasi Lipschitzian Mappings in Convex Metric Spaces. Journal of Nonlinear Analysis and Optimization, 4(2), 143–148.
BibTeX
@article{yildirim2013-72775,
author = {Yıldırım, İsa and Safeer Hussain, khan and Özdemir, Murat},
title = {Some Fixed Point Results for Uniformly Quasi Lipschitzian Mappings in Convex Metric Spaces},
journal = {Journal of Nonlinear Analysis and Optimization},
year = {2013},
volume = {4},
number = {2},
pages = {143--148},
url = {https://akademik.atauni.edu.tr/yayinlar/72775-some-fixed-point-results-for-uniformly-quasi-lipschitzian-mappings-in-convex}
}